Posted by valene on June 18, 2006, at 7:04:20
In reply to Re: You CAN wean off of benzodiazpines (Atavan Xan » Phillipa, posted by heaven help me on June 17, 2006, at 22:38:25
The reason for the "stop breathing" part of Jan's post was because the original poster said she was taking a massive amount of benzo - equivalent to 300-400mg. of valium! that is enough to choke a horse. Alcohol on top of that, if that was the dosage, would make a person comatose.
Yours is a totally different case. You should talk with your doctor about your small amount of alcohol. Many people who take very small doses of benzos can tolerate a bit of alcohol, however you are on other meds and only your doctor can evaluate your situation we are not doctors here. Just my two cents worth.
Best to you,
> Forgive me, I have a hard time following ALL the posts on a thread, including this one. But, one of my meds is Restoril (a Benzo, right?) I take it jst before bed About 10 or 11pm, but I DO drink alcohol, 1-2 glasses wine or beer between 5pm and 8pm. Sp, what do you think?? I know you suggested non-acoholic before but how bad do you think my regime is? Will I stop breathing????